# SDR SWAA010289

- Difficulty date: January 27, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 49,594 hours, 34,838 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND KEEL BEAM CORRODED AT BS 721, RBL 7 & BS 500D, LT SIDE.  REPAIRED KEEL BEAM PER ER''S & SRM.
